# SDR ASAA2015110413639

- Difficulty date: November 4, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 31,845 hours, 9,431 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Air Con
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON RECALL, AIR CONDITIONER & CONTROLLER CAB ZONE TEMP LIGHT ILLUMINATED, LIGHT EXTINGUISH ON RESET.  ACFT GROUNDED.  PERFORMED A PACK/ZONE CONTROLLER BITE TEST REF AMM 21-51-00.  NO FAULTS FOUND.
